Programme

This preliminary programme is still subject to changes

Day 1: ECS enabling sustainability

Session I: ECS as a key to Digital Technologies and Society

10.00 AM

Registration desk

EFECS registration open

The EFECS registration opens. Upon arrival, bring your entrance ticket to the registration desk to gain access to the event.


12.00 - 13.00
Lunch & Exhibition


13.00 PM

Plenary - (10 min)

Welcome to EFECS

A word of welcome to the third edition of the European Forum for Electronic Components and Systems


13.10 PM

Speaker

Plenary - (20 min)

Opening speech

An opening speech by Jari Partanen, State Secretary at the Ministry  of Economic Affairs and Employment of Finland


13.30 PM

Rouhana

Plenary - (30min)

Keynote speech by the European Commission

Keynote speech by Khalil Rouhana, Deputy Director-General for Communications Networks, Content and Technology at the European Commission


14.00 PM

Jean-Marc Chery

Plenary - (30min)

Vision of industry on the future

Keynote speech by Jean-Marc Chery - CEO of STMicroelectronics, President of AENEAS


14.30 - 16.00
Coffee Break & Exhibition


Session II: Long-term technology outlook & ECS enabling sustainability


16.00 PM

Jens Knut Fabrowsky

Plenary - (30min)

IPCEI on Microelectronics -  a strong European Microelectronics industry for the digital future in Europe

Keynote speech by Jens Fabrowsky - Executive Vice-President of Automotive Electronics at Robert Bosch GmbH


16.30 PM

Katrina_Sichel

Plenary - (60min)

ECS Enabling Sustainability: Agriculture, Health and Energy

Panel discussion moderated by Katrina Sichel. A discussion with focus on the ECS Enabling Sustainability with Lucilla Sioli (European Commission), Max Schulman (Agriculture), Theo Ruers (Health) and Thomas Hammer (Energy). Moderated by Katrina Sichel.


Lucilla Sioli

Director Artificial Intelligence and Digital Industry within Directorate-General Communications Networks, Content and Technology

Max Schulman


Max Schulman

Central Union of Agricultural Producers & Forest Owners (MTK)

Theo Ruers


Theo Ruers

Surgeon, professor at NKI-AVL

Thomas Hammer


Thomas Hammer

Senior Principal Research Scientist for “Energy Systems” at Siemens


17.30 PM

Speaker

Plenary - (30min)

Sustainability

Keynote speech by Henrik Ehrnrooth - CEO of KONE


18.30 PM

Helsinki City Hall - (120min)

NETWORKING RECEPTION

Networking reception hosted by the City of Helsinki, at Helsinki City Hall, within walking distance of the event venue.

Participation in this reception is free of charge, provided you selected the networking reception option in your registration for EFECS.

Day 2: ECSEL-JU Stakeholder Forum and ECS Strategy Development

Session III: Community Session - Pre-Brokerage

09.00 AM

Plenary - (30min)

Large Enterprise view on collaborative projects

Keynote speeches by:


09.30 AM

Plenary - (30min)

SME pitches

09.30    IMA    Tomas Trpisovsky
09.35    RECIF Technologies    Alain Jarre
09.40    CISC Semiconductor    Markus Pistauer
09.45    IBS    Laurent Roux
09.50    Monozukuri    Maura Saltimbanco
09.55    SUMMA    Meri Helle

10.00 AM

Plenary - (90min)

Project proposal pitches

Project proposals that will be pitched can be found in the ECS Collaboration Tool


11.30 - 12.00
Coffee Break & Project idea market


12.00 AM

Exhibition - (30min)

Project idea market

Discussions at the project ideas poster exhibition


12.30 - 13.30
Lunch & Exhibition


Session IV: Interactive and thematic ECS-SRA discussions

13.30 PM

Plenary & Break-outs - (60min)

Parallel ECS-SRA workshops

Subjects: Energy, Health and Digital Farming


14.30 - 15.00
Coffee Break & Exhibition


15.00 PM

Plenary & Break-outs - (120min)

Parallel ECS-SRA workshops

Subjects: Application Trends, Technology Trends and Broadening the Scope


17.00 PM

Exhibition - (60min)

POSTER SESSION & NETWORKING COCKTAIL

Consortium building poster session at the EFECS exhibition, while enjoying refreshments. The project idea owners welcome you at their poster in the exhibition.

Day 3: Collaborative programme landscape

Session V: Collaborative programme landscape

09.00 AM

Plenary - (45min)

Cooperation in 2020 and beyond

  • Bert De Colvenaer - Executive Director at ECSEL Joint Undertaking
  • Colette Maloney - Head of Unit Competitive Electronics Industry at DG CNECT of European Commission
  • Luuk Klomp - Ministry of Economic Affairs and Climate Policy of the Netherlands - Deputy Director Innovation and Knowledge

09.45 AM

Plenary - (45min)

Award-winning projects

Projects selected from CATRENE, ECSEL JU and H2020 programmes receive an award for excellence and will present their project.


10.30 - 11.00
Coffee Break & Exhibition


11.00 AM

Plenary - (45min)

Lighthouse Presentations


11.45 AM

Plenary - (60min)

CALL INFORMATION BY FUNDING INSTRUMENTS

  • ECSEL: Yves Gigase - Head of Programmes at ECSEL Joint Undertaking
  • H2020: Francisco Ibanez - DG CNECT of European Commission
  • PENTA: Peter Connock - PENTA Director at AENEAS, Board Chairman of memsstar Limited

12.45 AM

Plenary - (15min)

Conference conclusion


13.00 - 14.00
Lunch

Speakers corner sessions - 19 November 2019

PM

Exhibition - (20min)

Several speakers corner sessions will take place

More details soon

When Title Speaker Subject
19 Nov @ 12:20 - 12:40 Secredas Roland Mathijssen Security & Privacy - Discussing user-needs in ECSEL Key Application Areas
19 Nov @ 12:40 - 12:50 GaN for Advanced Power Leoluca Liggio The aim is to build a new generation of power converters and intelligent power switch for more performant applications in the field of: Electric drive, Avionics & Renewable energies
19 Nov @ 12:50 - 13:00 Sofradir Constance Motte & Patrick Abraham : Infrared Technologies in Electronic Components and Systems (ECS) – challenges & opportunities ahead
19 Nov @ 14:50 - 15:10 HiPEAC6 Koen de Bosschere The HiPEAC network in computing, and its benefits for industry
19 Nov @ 15:10 - 15:20 Speakers corner session 5 TBC TBC
19 Nov @ 15:20 - 15:30 Boardarch Anders Lindgren Electronics design and production automation
19 Nov @ 15:30 - 15:50 Speakers corner session 7 TBC TBC

Speakers corner sessions - 20 November 2019

AM & PM

Exhibition - (20min)

Several speakers corner sessions will take place

More details will follow

When Title Speaker Subject
20 Nov @ 12:40 - 13:00 European Commission Study Léo Saint-Martin Emerging Technologies in Electronic Components and Systems (ECS) - Opportunities ahead
20 Nov @ 13:00 - 13:20 European Commission Study Léo Saint-Martin Emerging Technologies in Electronic Components and Systems (ECS) - Opportunities ahead
20 Nov @ 14:40 - 15:00 Secredas Roland Mathijssen Security & Privacy - Discussing user-needs in ECSEL Key Application Areas
20 Nov @ 17:10 - 17:30 Oulu6G Marko Leinonen 6G Flagship - Developing fundamental technology components needed for future wireless technology systems

Speakers corner sessions - 21 November 2019

AM

Exhibition - (20min)

Several speakers corner sessions will take place

More details will follow

When Title Speaker Subject
21 Nov @ 10:40 - 11:00 Speakers corner session 10 TBC TBC

More detailed information on the speakers corner presentations can be found on the speakers corner page.

Open Workshops - 19 November 2019

10.00 - 12.00 AM

Helsinki Hall

ECSEL JU Pilot Line Success Stories & Impact

Over the last 5 years, ECSEL pilot lines projects have shown great concrete outputs and impact. This event provides a unique opportunity for ECSEL pilot lines projects participants to share their experience with EFECS participants.

This event sponsored by STMicroelectronics and co-organised with CEA-LETI, TU Darmstadt, SOITEC, GLOBALFOUNDRIES, LYNRED, BOSCH and ECSEL JU, aims at sharing ECSEL pilot lines success stories. Key enabling technology (KET) pilot lines are large technology oriented projects with industrial leadership. Their main finality is to develop innovative technologies through a realistic production environment (pilot line) for early adoption by the electronics industry on the downstream value chain. A focus will be made on recent supported projects to highlight the positive impact they bring in terms of scientific excellence and exploitation in the whole value chain of the European Semiconductor industry. Key players of the public-private partnership for Electronic Components and Systems will testify on the main outcomes of these projects through short success stories pitches.

Register now!

10.00
Introduction Chairman - Dominique Thomas, STMicroelectronics

Academics and RTOs
10.10
ECSEL Pilot lines impact and Scientific dissemination -Jean-René LEQUEPEYS (TBC), CEA LETI
10.25
PANACHE results and scientific dissemination- Prof. Dr. Lambert Alff - Technische Universität Darmstadt

Industrials
10.40
REFERENCE innovative RF-SOI substrates & technologies, impact and exploitation - François Brunier, SOITEC
10.55
WAYTOGOFAST impact and exploitation- Peter Javorka, GLOBALFOUNDRIES
11.10
POLIS project impact and exploitation Imaging Sensors, Patrick Abraham, LYNRED
11.25
PANACHE- Application of advanced eFlash for automated, connected and electrified driving, Robert Bosch GmbH
11.40
PANACHE & Labs4Mems-II - Microcontrollers and mems portfolio development, Roberto Zafalon, STMicroelectronics

11.55
Conclusion, Yves Gigase, ECSEL JU

To further exchange with participants of the ECSEL pilot lines projects, please join the exhibition and meet them at the ECSEL Pilot Lines poster walls.


Open workshops - 21 November 2019

14.00 - 16.00 PM

Terrace Hall

SECREDAS stakeholder session: Forum on Security & Privacy

Discussing user needs in ECSEL JU Key Application Areas

What are the major Security and Privacy concerns of both users and developers of high tech automated systems as they become more and more interconnected?

This interactive workshop organized by the ECSEL JU Secredas Project, will collect concerns from different stakeholders such as certification bodies, governments, end-users, manufacturers, tier-1 suppliers and discuss directions for future solutions. Several application areas will be addressed among which connected cars, railway, and health systems.

The meeting starts with a keynote talk from Gerard Doll (RDW) to set the scene of the challenges high tech industry faces. In the workshop we want to get input from people involved in the various working areas. This input will be used in the Secredas project as focus points for the coming year.


14.00 - 17.00 PM

Aurora Hall

5E Workshop: Setting up the Vision for European Electronics Ecosystems Convergence

The workshop will focus on a Joint Vision of the three Electronics Areas Nano-Electronics, Electronic Smart Systems and Flexible & Wearable Electronics and will bring together experts from these three areas in an interactive workshop format. The CSA project 5E - Federating European Electronics Ecosystems for Competitive Electronics Industries underpins digitisation and supports specifically the European electronics industry in seizing opportunities by federating – not merging – these 3 European electronics ecosystems. Federation will be achieved by developing a joint vision based on a thorough analysis of the state of play of the 3 ecosystems according to a standardised taxonomy, and focusing on the interfaces between the areas, as well as on opportunities for collaboration and cross-fertilisation. 5E is coordinated by VDI/VDE Innovation + Technik GmbH with CEA, IMEC, TNO, Hahn-Schickard, MESAP and EURIPIDES² as partners.

Register now!